# SDR VJ9800420

- Difficulty date: September 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47226
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004A11073
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT STAIRS EMERGENCY LIGHTING BATTERIES WON'T HOLD A CHARGE.  REPLACED NICAD BATTERIES IAW MM 33-50, OPS CHECKED GOOD.
